| Model Number |
ZXR00 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
12/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.The search revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient was scheduled for an explant in secondary surgical procedure because of patient experiencing blurred near vision, reportedly the power was off, and patient was hyperopic.Additional information was received, and it was learnt that patient underwent explant on (b)(6) 2019.Tecnis symfony multifocal intraocular lens (model zxr00 19.5 diopter) was explanted.There was no incision enlargement, no vitrectomy, no sutures required.Reportedly lens with same model but higher diopter of 21.5 was used as replacement for the patient.Patient was doing fine post-operative.There was no patient contributing medical history.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.